# SDR GTIA2019102844729

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 8,983 hours, 4,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME (DIRTY SOCKS SMELL) AT 4000 FT INBOUND TURNED OFF PACK 2 SMELL WENT AWAY. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
